MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952832250
Medical Device Problem Codes Bent (1059); Entrapment of Device (1212)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that stent damage and catheter entrapment occurred.The target lesion was located below the knee vessel.A 2.50x32mm promus premier¿ drug-eluting stent was selected for use to treat the lesion.However, as the stent was loaded onto the wire, outside of the body, it would no longer advance on the wire.The proximal end of the stent crumpled on the balloon.The physician attempted to remove the entire delivery system from the wire as it had not entered the patient¿s body but was unable to.The entire stent delivery system was removed from the wire after a blade was used to strip the stent off the balloon.The procedure was completed with a new promus premier stent.No patient complications were reported.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6118460
Report Number2134265-2016-10385
Device Sequence Number623702
Product Code NIQ
UDI-Device Identifier08714729844952
UDI-Public(01)08714729844952(17)20170712(10)0018824251
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2017
Device Model NumberH7493952832250
Device Catalogue Number39528-3225
Device Lot Number0018824251
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2016
Initial Report FDA Received Date11/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1